# SDR CALA2016010800028

- Difficulty date: January 5, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 26,718 hours, 9,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200051801
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN AT MID-CABIN IS MISSING A LENS.  LENS ONBOARD, BUT FIXTURE BROKEN.  REPLACED FIXTURE & OPERATIONS CHECKED GOOD IAW AMM 31-51-01-960-802.
